# SDR CA000301009

- Difficulty date: February 11, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737284
- Aircraft time: 42,813 hours, 53,193 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW REPORTED SMELL OF SMOKE IN BACK OF MAIN CABIN, A/C RETURNED. COFFEEMAKER OVERHEATED AND REPLACED.
